This question was answered on Wed 28, Jul 2010 02:41am by Dr.Ravindra Rajput

My stomach is always upset ,it's like a nervous feeling

    
Asked by loulou11 (Female; 49; I have lupus I've had three spinal fusions ) on Mon 26, Jul 2010 11:45pm

My stomach is always upset and I don't feel like eating. It's like a nervous feeling in my stomach I feel this way as soon as I wake up and sometimes it's there all day until I fall asleep. I feel like throwing up alot and there's times where do throw up

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Ravindra Rajput  on Wed 28, Jul 2010 02:41am:

Hi, this seems to be case of anorexia nervosa. There are many reasons for anorexia like some illness, infection, stress, depression, breakup, over protectiveness, adolescence, psychological disorder etc. Due to anorexia hemoglobin level decreases which causes weakness, tiredness. Some studies suggest that a gene located at chromosome 1p seems to be involved in determining a person?s susceptibility to anorexia (stomach upset). You can take food you like to maintain energy level in body. Take fruits, milk, vegetables. I suggest her to consult psychiatrist and dietician for Psychotherapy and Nutritional therapy, respectively. Take care and regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats